# SDR AMWA51

- Difficulty date: September 3, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 17,218 hours, 24,059 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000057
- Part serial: UE132
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSP IN THE VERTICAL STAB., THE RIB FLANGE AT CANTED STAB. STA 69.184 WAS FOUND CRACKED IN ONE PLACE ON THE LT SIDE AT THE AFT STRG INTERSECTION AND ONE PLACE ON THE RT. REPAIRED CRACKS TO RIB FLANGE IN ACCORDANCE WITH BEECH SRM P/N 114-590021-9, 51-70-03.
